Been taking lanoxin for 19 yrs. Last check up the doctor said to stop taking lanoxin. Why? Do have to use a nebulizer 2x a day. Otherwise, I take lanoxin to control irregular heartbeat. Why would the doctor just say I could stop taking lanoxin? Has me worried to stop.
Why would I have been told to stop taking lanoxin?
Added 7 Feb 2016:
I do work out 3x a week, 66yo male and otherwise in great health. In 1997 had myocarditis and that's when I began taking lanoxin. But, last check up the Doctor said I could just stop taking lanoxin. That's my worry, why would the doctor say that?
No responses have yet been posted. Add your response to this question.
- Lanoxin Information for Consumers
- Lanoxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lanoxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2009 • 1 answer
Posted 24 Jul 2014 • 1 answer
My sister died in 2007 after taking wellbutrin. It directly caused her to have not only seizures but
Posted 29 Sep 2015 • 6 answers
Posted 21 Nov 2015 • 0 answers
Posted 26 Dec 2015 • 1 answer